# SDR UALA2010091603460

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 48,020 hours, 5,672 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY LIGHT FWD WALL GALLEY INOP.  RELAMPED SIDE WALL EMERGENCY LIGHT, OPS CHECKED OK.
